Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Weak* fixed point property and asymptotic centre for the Fourier-Stieltjes algebra of a locally compact group

Fendler, Gero ; Lau, Anthony To-Ming ; Leinert, Michael

In: Journal of Function Analysis, 264 (2013), pp. 288-302. ISSN 0022-1236 (Druck-Ausg.), 1096-0783 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (175kB) | Terms of use

Official URL: http://doi.org/10.1016/j.jfa.2012.10.011
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Journal of Function Analysis
Volume: 264
Publisher: Elsevier
Place of Publication: Amsterdam
Date Deposited: 11 Dec 2020 13:52
Date: 2013
ISSN: 0022-1236 (Druck-Ausg.), 1096-0783 (Online-Ausg.)
Page Range: pp. 288-302
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: weak∗-fixed point property; Fourier–Stieltjes algebra; compact groups; asymptotic centre; left reversible semigroups; Fell group
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative